toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Barrera, J., Homem-De-Mello, T., Moreno, E., Pagnoncelli, B. K., & Canessa, G. (2016). Chance-constrained problems and rare events: an importance sampling approach. Math. Program., 157(1), 153–189.
toggle visibility
Bravo, M., Cominetti, R., & Pavez-Signe, M. (2019). Rates of convergence for inexact Krasnosel'skii-Mann iterations in Banach spaces. Math. Program., 175(1-2), 241–262.
toggle visibility
Ramirez-Pico, C., & Moreno, E. (2021). Generalized Adaptive Partition-based Method for Two-Stage Stochastic Linear Programs with Fixed Recourse. Math. Program., to appear.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print